# SDR UPS97422429

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON 3 FOUND DURING SB54-2034R4 MODIFICATION THAT ALREADY DOUBLER WAS INSTALLED.  ONLY DOUBLER IS NOT ACCORDING SB     INSTALLED DOUBLER ON LT SIDE ACC, KLM DFX 97-046 REV 3 APPROVED EFN 747-54-0149R1.
